# SDR SIMA200917305

- Difficulty date: June 17, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 20,720 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV, THE LEFT OMEGA BEAM AT FRAME 34 WAS FOUND TO BE CORRODED.  PERFORMED A 4.7 INCH BY 1.5 INCH CUT OUT TO REMOVE THE DAMAGE.  FABRICATED A 14.25 INCH BY 3.75 INCH DOUBLER FROM EPNEM53EP54703, A 12.125 INCH BY 1.5 INCH FILLER EPMEM53EP54701, AND TWO SHIMS USING AL2024T3 0.040 INCH ONE 3.7 INCH BY 1.0  INCH AND THE OTHER 3.6 INCH BY 1.0 INCH.  PREPPED, ALODINED, PRIMED AND INSTALLED REPAIR PIECES IAW EMB SRM 53-00-10 FIGURE 202 AND AEA ETN EM-53-114. AIRCRAFT RETURNED TO SERVICE.
